Johannes Nordström
Johannes Nordström
Verified email at bath.ac.uk
Title
Cited by
Cited by
Year
G_2-manifolds and associative submanifolds via semi-Fano 3-folds
A Corti, M Haskins, J Nordström, T Pacini
Duke Mathematical Journal 164 (10), 1971-2092, 2014
137*2014
Asymptotically cylindrical Calabi–Yau 3–folds from weak Fano 3–folds
A Corti, M Haskins, J Nordström, T Pacini
Geometry & Topology 17 (4), 1955-2059, 2013
802013
Asymptotically cylindrical Calabi-Yau manifolds
M Haskins, HJ Hein, J Nordström
Journal of Differential Geometry 101 (2), 213-265, 2015
652015
New invariants of G2–structures
D Crowley, J Nordström
Geometry & Topology 19 (5), 2949-2992, 2015
522015
The classification of 2‐connected 7‐manifolds
D Crowley, J Nordström
Proceedings of the London Mathematical Society 119 (1), 1-54, 2019
252019
Asymptotically cylindrical 7-manifolds of holonomy G 2 with applications to compact irreducible G 2-manifolds
A Kovalev, J Nordström
Annals of Global Analysis and Geometry 38 (3), 221-257, 2010
252010
Deformations of asymptotically cylindrical G2-manifolds
J Nordström
Mathematical Proceedings of the Cambridge Philosophical Society 145 (2), 311-348, 2008
222008
Deformations and gluing of asymptotically cylindrical manifolds with exceptional holonomy
J Nordström
University of Cambridge, 2008
212008
Complete non-compact G2-manifolds from asymptotically conical Calabi-Yau 3-folds
L Foscolo, M Haskins, J Nordström
Duke Math. J. (to appear), 2017
192017
Construction of G_2-instantons via twisted connected sums
G Menet, J Nordström, HN Sá Earp
Mathematical Research Letters 28 (2), 471-509, 2015
192015
An analytic invariant of G_2 manifolds
D Crowley, S Goette, J Nordström
arXiv preprint arXiv:1505.02734, 2015
162015
Infinitely many new families of complete cohomogeneity one G_2-manifolds: G_2 analogues of the Taub-NUT and Eguchi-Hanson spaces
L Foscolo, M Haskins, J Nordström
J. Eur. Math. Soc. 23 (7), 2153–2220, 2018
152018
Exotic G_2-manifolds
D Crowley, J Nordström
Math. Ann. (to appear), 2014
152014
The rational homotopy type of (n-1)-connected manifolds of dimension up to 5n-3
D Crowley, J Nordström
Journal of Topology 13 (2), 539-575, 2020
12*2020
Deformations of glued G_2-manifolds
J Nordström
Communications in Analysis and Geometry 17 (3), 481-503, 2009
92009
Distinguishing -Manifolds
D Crowley, S Goette, J Nordström
Lectures and Surveys on G2-Manifolds and Related Topics, 143-172, 2020
52020
Extra-twisted connected sum G_2-manifolds
J Nordström
arXiv preprint arXiv:1809.09083, 2018
42018
Ricci-flat deformations of metrics with exceptional holonomy
J Nordström
Bulletin of the London Mathematical Society 45 (5), 1004-1018, 2013
3*2013
Nu-invariants of extra-twisted connected sums
S Goette, J Nordström, D Zagier
arXiv preprint arXiv:2010.16367, 2020
12020
Rational homotopy and simply-connected 8-manifolds
C Nagy, J Nordström
arXiv preprint arXiv:2105.13660, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20